MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPAQ CERE 1.5MMX6CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPAQ CERE 1.5MMX6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number CDF100156-30
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This initial mdr will be the only report submitted for mfr report #3008114965-2017-00509.Patient information has been requested but not reported at this time.Udi: lot number unknown; (b)(4).Lot number unknown, therefore manufacture and expiration dates are unknown.(b)(6).The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a deltapaq coil ((b)(4)/unknown lot) was used during a procedure and the coil could not be detached.This was the third coil used during the procedure.The coil was withdrawn and another coil was used to complete the procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Conclusion: based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This follow-up mdr will be the only report submitted for mfr report #3008114965-2017-00509.Additional information received on march 01, 2018: the lot number of the deltapaq is unknown.There was no damage noted to the device prior to use.The microcatheter information is unknown.There were no kinks or bends noted to the microcatheter that may have contributed to the reported event.There was no resistance encountered between the microcatheter and the deltapaq and the coil was not stretched when it was removed.The coil was still attached to the delivery system when it was removed from the patient.Only the deltapaq was removed from the patient as a result of this event.An enpower control cable and dcb were used, catalog and lot information is unknown.A pre-deployment check was performed and a low battery light was not seen during the case.The green system ready light illuminated.All connections appeared to fit properly without application of excessive force.The same connecting cable and dcb were used successfully both with subsequent coils and coils used prior to the reported event.The intended procedure was the embolization of an intracranial aneurysm.Patient information is not available.

Brand Name
DELTAPAQ CERE 1.5MMX6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key7131492
Report Number3008114965-2017-00509
Device Sequence Number1824513
Product Code HCG
UDI-Device Identifier00878528007043
UDI-Public(01)00878528007043
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDF100156-30
Device Catalogue NumberCDF10015630
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/21/2017
Supplement Date Received by Manufacturer11/21/2017
04/09/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date03/23/2018
05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1